# SDR UPS99229647

- Difficulty date: May 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921UP
- Make and model: Boeing 727180C
- Aircraft serial: 19874
- System (JASC): 5751 · Ailerons
- Part: Casting
- Condition: Corroded
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, RIGHT O/B AILERON TAB ROD HINGE CASTING CORRODED.  HINGE CASTINGS REMOVED AND REPLACED IAW MM 27-10-41.
